# SDR WRLA2007087

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2443501
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C+12A, EGAT MECHANIC FOUND CRACK ON INBOARD FLAP SKIN AT STA XIFH 198, YIFH 40 ON LEFT HAND WING.   09-26-07   PERFORM NDT/ET FOR CUTOUT AREA REF JC31896, NO CRACK FOUND. REPAIR CRACK AREA PER MD11 SRM VOL.157-10-00 REV.40
